4 Publications

Mark all

[4]
2025 | Published | Journal Article | IST-REx-ID: 19071 | OA
Hausel T, Rychlewicz KP. Spectrum of equivariant cohomology as a fixed point scheme. Epijournal de Geometrie Algebrique. 2025;9. doi:10.46298/epiga.2025.12591
[Published Version] View | Files available | DOI | arXiv
 
[3]
2024 | Published | Thesis | IST-REx-ID: 17156 | OA
Rychlewicz KP. Equivariant cohomology and rings of functions. 2024. doi:10.15479/at:ista:17156
[Published Version] View | Files available | DOI
 
[2]
2022 | Draft | Preprint | IST-REx-ID: 17157 | OA
Hausel T, Rychlewicz KP. Spectrum of equivariant cohomology as a fixed point scheme. arXiv. doi:10.48550/arXiv.2212.11836
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Published | Journal Article | IST-REx-ID: 6965 | OA
Rychlewicz KP. The positivity of local equivariant Hirzebruch class for toric varieties. Bulletin of the London Mathematical Society. 2021;53(2):560-574. doi:10.1112/blms.12442
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

Grants


4 Publications

Mark all

[4]
2025 | Published | Journal Article | IST-REx-ID: 19071 | OA
Hausel T, Rychlewicz KP. Spectrum of equivariant cohomology as a fixed point scheme. Epijournal de Geometrie Algebrique. 2025;9. doi:10.46298/epiga.2025.12591
[Published Version] View | Files available | DOI | arXiv
 
[3]
2024 | Published | Thesis | IST-REx-ID: 17156 | OA
Rychlewicz KP. Equivariant cohomology and rings of functions. 2024. doi:10.15479/at:ista:17156
[Published Version] View | Files available | DOI
 
[2]
2022 | Draft | Preprint | IST-REx-ID: 17157 | OA
Hausel T, Rychlewicz KP. Spectrum of equivariant cohomology as a fixed point scheme. arXiv. doi:10.48550/arXiv.2212.11836
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Published | Journal Article | IST-REx-ID: 6965 | OA
Rychlewicz KP. The positivity of local equivariant Hirzebruch class for toric varieties. Bulletin of the London Mathematical Society. 2021;53(2):560-574. doi:10.1112/blms.12442
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed